Body tremors, sleep deprivation, cough and asthma, symptoms of Epiliv ?
I am pn epiliv 500 twice a day after being weaned off Carbamezapine 400 mg twice a day which had caused alarming depletion of sodium reserves in my body over 15 years. Am at present also battling a lot of side effects due to steroid overdose during relentless bouts of cough and asthma while I was...
If you had come to my Clinic, I would have prescribed tinidazole 1000mg twice daily for 5 days.
Extreme fatigue last 3 months, 2 months joint pain, often tongue ulcer. Getting exhausted after doing small work. Gained weight. Male 32 with cd8: 1000
I would suggest CD4 count as well.get examined for tongue ulcer.also CBC, arthritis profile for screening purpose
Wife is suffering from hairfall.there are 2 patches were the head can be seen clearly & there are no hair.she is using Primosa 1000 wd mustard oil.
you have told that there are patches ,it can be fungal infections like tinea capitis.You can use ketaconazole containing lotion for that.You can apply it on altrnative days.You have to rule out other causes of hairfall like anemia and hypothyroidism by doing blood routine test and thyroid profile.
hope this may help you
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions